# SDR UALA2010051701665

- Difficulty date: May 16, 2010
- Submitted: May 17, 2010
- Operation: Air carrier
- Aircraft: N547UA
- Make and model: Boeing 757222
- Aircraft serial: 25368
- Aircraft time: 68,932 hours, 20,086 cycles
- Engine: Pwa PW2040
- System (JASC): 3250 · Landing Gear Steering System
- Part: Metering Valve
- Part number: 3800014106
- Part serial: 50
- Condition: Faulted
- Location: Nlg Steering
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED STARTING TO TAXI,  HAD NO NOSE WHEEL STEERING.   ACCOMPLISHED TROUBLESHOOTING IAW MM. FOUND STEERING METERING VLV PROBLEM. RECONNECTED SUMMING LEVER LT AND RT.  ALL SECURE. REPLACED NOSE WHEEL STEERING METERING VALVE.
